You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1963-1964/14/1
Sur une équation diophantienne considérée par Goormaghtigh
Download
PDF
- Sur une équation diophantienne considérée par Goormaghtigh
Article
Original scientific text
Title
Sur une équation diophantienne considérée par Goormaghtigh
Authors
Chr. Karanicoloff
1
Affiliations
Sofia
Annales Polonici Mathematici
1963-1964/14/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
69-76
Main language of publication
French
Published
1963
Exact and natural sciences
mathematics